# SDR R61A2018111631150

- Difficulty date: November 13, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 23,108 hours, 16,421 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 17070418401
- Part serial: 1017117001
- Condition: Loose
- Location: Nlg
- Part time: 33,362 hours, 23,859 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. NO MESSAGES. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  R&R NLG UPPER TORQUE LINK IAW AMM 32-21-09.
